Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 159
HTML articles powered by AMS MathViewer

Existence and duality theorems for convex problems of Bolza
R. T. Rockafellar PDF
Trans. Amer. Math. Soc. 159 (1971), 1-40
Extensions in certain topological algebraic categories
Robert C. Busby PDF
Trans. Amer. Math. Soc. 159 (1971), 41-56
Integration theory on infinite-dimensional manifolds
Hui Hsiung Kuo PDF
Trans. Amer. Math. Soc. 159 (1971), 57-78
Conjugacy separability of the groups of hose knots
Peter F. Stebe PDF
Trans. Amer. Math. Soc. 159 (1971), 79-90
On zonotopes
P. McMullen PDF
Trans. Amer. Math. Soc. 159 (1971), 91-109
Representation of vector valued nonlinear functions
Victor J. Mizel and K. Sundaresan PDF
Trans. Amer. Math. Soc. 159 (1971), 111-127
Estimates for best approximation to rational functions
S. J. Poreda PDF
Trans. Amer. Math. Soc. 159 (1971), 129-135
Value distribution of harmonic polynomials in several real variables.
Morris Marden PDF
Trans. Amer. Math. Soc. 159 (1971), 137-154
A pointwise convergence theorem for sequences of continuous functions.
K. Schrader PDF
Trans. Amer. Math. Soc. 159 (1971), 155-163
Computability by probabilistic Turing machines
Eugene S. Santos PDF
Trans. Amer. Math. Soc. 159 (1971), 165-184
Limit theorems for measures on nonmetrizable locally compact abelian groups
David C. Bossard PDF
Trans. Amer. Math. Soc. 159 (1971), 185-205
Interpolation theorems for the pairs of spaces $(L^{p}, L^{\infty })$ and $(L^{1}, L^{q})$
George G. Lorentz and Tetsuya Shimogaki PDF
Trans. Amer. Math. Soc. 159 (1971), 207-221
How changing $D[[x]]$ changes its quotient field
Philip B. Sheldon PDF
Trans. Amer. Math. Soc. 159 (1971), 223-244
Generally $p^{\alpha }$-torsion complete abelian groups
Paul F. Dubois PDF
Trans. Amer. Math. Soc. 159 (1971), 245-255
Ramsey’s theorem for $n$-parameter sets
R. L. Graham and B. L. Rothschild PDF
Trans. Amer. Math. Soc. 159 (1971), 257-292
A representation theorem for large and small analytic solutions of algebraic differential equations in sectors
Steven Bank PDF
Trans. Amer. Math. Soc. 159 (1971), 293-305
Theorems on Cartan subalgebras like some on Carter subgroups
Ernest L. Stitzinger PDF
Trans. Amer. Math. Soc. 159 (1971), 307-315
Grunsky-Nehari inequalities for a subclass of bounded univalent functions
D. W. DeTemple PDF
Trans. Amer. Math. Soc. 159 (1971), 317-328
Some characterizations of $n$-dimensional $F$-spaces
M. J. Canfell PDF
Trans. Amer. Math. Soc. 159 (1971), 329-334
On isomorphisms between ideals in rings of continuous functions
David Rudd PDF
Trans. Amer. Math. Soc. 159 (1971), 335-353
Area measure and Radó’s lower area
Togo Nishiura PDF
Trans. Amer. Math. Soc. 159 (1971), 355-367
Removable sets for pointwise subharmonic functions
Victor L. Shapiro PDF
Trans. Amer. Math. Soc. 159 (1971), 369-380
Bounds on the nilpotency class of certain semidirect products
Larry Morley PDF
Trans. Amer. Math. Soc. 159 (1971), 381-390
Teichmüller inequalities without coefficient normalization
Arthur E. Obrock PDF
Trans. Amer. Math. Soc. 159 (1971), 391-416
Equivariant bordism and Smith theory
R. E. Stong PDF
Trans. Amer. Math. Soc. 159 (1971), 417-426
Some examples in degree of approximation by rational functions
D. Aharonov and J. L. Walsh PDF
Trans. Amer. Math. Soc. 159 (1971), 427-444
Inner ideals in quadratic Jordan algebras
Kevin McCrimmon PDF
Trans. Amer. Math. Soc. 159 (1971), 445-468
Modules over Prüfer domains
Syed M. Fakhruddin PDF
Trans. Amer. Math. Soc. 159 (1971), 469-487
A separable postliminal $C^{\ast }$-algebra without maximal closed ideals
H. Leptin PDF
Trans. Amer. Math. Soc. 159 (1971), 489-496
Rearrangements
Henryk Minc PDF
Trans. Amer. Math. Soc. 159 (1971), 497-504
Analytic continuation of the series $\sum (m+nz)^{-s}$
Joseph Lewittes PDF
Trans. Amer. Math. Soc. 159 (1971), 505-509
Errata to “Hypergeometric operator series and related partial differential equations”
Louis R. Bragg PDF
Trans. Amer. Math. Soc. 159 (1971), 511